# SDR VNAA2021070199911

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Condition: Corroded
- Location: Bs 364-394 S21r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 21 RH HAS MULTIPLE AREAS OF CORROSION AT FS 364.00 TO FS 394.00 AND ON PIECE JOINT.  INSTALLED SERVICEABLE STRINGER AND REPAIR SPLICE IAW CRJ 700 SRM 53-00-03-991-905.
